Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pregnancy history of thyroid disorders, hair fall, loss of weight, pain in the eye. Why? Help?

I am a 28 year old female with a family history of thyroid disorders. I have been having increased hair fall , loss of weight, a sense of malaise , pain in the region behind the eye and also in the temporal region. I am awaiting the FT3 , FT4 reports over the next few days. My TSH report read 0.02 in September last year and it reads 10.72 this January. The T3 and T4 levels were within reference range both times. My worry is if I have to go on medication. I am unmarried and I would like to know if this would affect pregnancy in any way in the future.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

I have gone through all the information provided by you, your thyroid function report was TSH 0.02 in september last year and now it is 10.72 it is high and suggestive of Hypothyroidism or underactive Thyroid.

Your symptoms of hair fall,malaise may be due thyroid condition but weight loss is not usually seen with hypothyroid state.

Please wait for FT3 and FT4 report if they are low then in consultation with your Physician treatment with low dose of Thyroxine will be required.

In case of Hypothyroidism supplementation is exactly same hormone which is produced by our body hence it safe to take this medication.

Regarding pregnancy Hypothyroid state may cause menstrual irregularity and pregnancy difficult sometimes it's correction is highly desirable and in most case treatment is for long duration may be lifelong.

Hope this information helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D

Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor